Dynamical behaviour of a large complex system
Feng, Jianfeng, Shcherbina, Mariya and Tirozzi, Brunello. (2008) Dynamical behaviour of a large complex system. Communications on Pure and Applied Analysis, Vol.7 (No.2). pp. 249-265. ISSN 1534-0392Full text not available from this repository.
Official URL: http://aimsciences.org/journals/displayArticles.js...
Limit theorems for a linear dynamical system with random interactions are established. The theorems enable us to characterize the dynamics of a large complex system in details and assess whether a large complex system is weakly stable or unstable (see Definition 1 below).
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Divisions:||Faculty of Science > Centre for Scientific Computing
Faculty of Science > Computer Science
|Journal or Publication Title:||Communications on Pure and Applied Analysis|
|Publisher:||American Institute of Mathematical Sciences|
|Number of Pages:||17|
|Page Range:||pp. 249-265|
|Status:||Not Peer Reviewed|
|Access rights to Published version:||Restricted or Subscription Access|
Actions (login required)